# SDR SWIA200110458

- Difficulty date: December 18, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 20,824 hours, 28,193 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTBOARD LEFT AND RIGHT STABILIZER DEICE BOOTS FAILED INFLIGHT, BOTH TIMERS.  INSTALLED PATCH ON LEFT OUTBOARD STAB DEICE BOOT.  OPS CHECK GOOD.
